# SDR R61A2023070700383

- Difficulty date: June 20, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 18,055 hours, 12,294 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 17013939001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

******MAJOR******PERFORM SB57-73G1P2 RIGHT OUTBOARD MAIN WING SPAR 1 INSPECTION AND REWORK. PERFORMED JC# 170EO-57-20-0050MA_1 ********MAJOR******
